# SDR C2XA06SH075

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 16,846 hours, 12,407 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK, RT HORIZONTAL STAB L/E HAS SEVERAL AREAS OF CORROSION ON SKIN AROUND RIVET HEAD AND SOME RIVET HEADS PULLING THROUGH SKIN.  MAINTENANCE REPAIRED RT HORIZONTAL STAB L/E IAW EC5530-01101.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
